Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 6, Pages 923–929 (Mi mz6252)  

Global convergence of iterative processes

Phạm Kỳ Anh


Full text: PDF file (574 kB)

English version:
Mathematical Notes, 1981, 29:6, 471–474

Bibliographic databases:

UDC: 518:517.948
Received: 11.05.1979

Citation: Phȧm Kỳ Anh, “Global convergence of iterative processes”, Mat. Zametki, 29:6 (1981), 923–929; Math. Notes, 29:6 (1981), 471–474

Citation in format AMSBIB
\Bibitem{Phm81}
\by Ph{\.a}m~K{\`y}~Anh
\paper Global convergence of iterative processes
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 6
\pages 923--929
\mathnet{http://mi.mathnet.ru/mz6252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=625096}
\zmath{https://zbmath.org/?q=an:0648.47045}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 6
\pages 471--474
\crossref{https://doi.org/10.1007/BF01163284}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900027}


Linking options:
  • http://mi.mathnet.ru/eng/mz6252
  • http://mi.mathnet.ru/eng/mz/v29/i6/p923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021